# SDR SWAA113345

- Difficulty date: April 30, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 71,136 hours, 62,636 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CRACK FUEL TANK OF RIGHT WING, LWR CHORD, WBL 135.50, STR 2 TO STR 3.  REPAIRED PER DOC.
